Skin rash is reported only by a few people with Opiate withdrawal. We study 4 people who have Skin rash and Opiate withdrawal from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Opiate withdrawal can be treated by Suboxone, Methadone hydrochloride, Subutex, Clonidine hydrochloride, Vivitrol (latest reports from 699 Opiate withdrawal patients)
Skin rash has been reported by people with breathing difficulty, rashes, renal failure acute, appetite - decreased, diarrhea (latest reports from 170,463 Skin rash patients).
On Aug, 22, 2016
4 people who have Opiate Withdrawal and Skin Rash are studied.
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
How do I get rid of the huge rash on my legs which I think is from Metformin? The rash on my arms which covered an area about 3" x 8" went away with steroid cream from the dermatologist. Nothing helps the rash on my legs which is round or oval-shaped red ar, rough areas. Very red, dry and ...
Has anyone else experienced a rash from being on metoprolol? I have been on it for years and developed a rash on my legs. The rash cleared up with steroid cream but has now started on my arms, lower back, and neck.
a week after receiving IM quinine I just started having rash on both thigh on the exact sites where quinine was injected. my rash is increasing in size day by day but it is not septic do I don't know what to do. help please
I am on the tiniest dose of Suboxone (0.06 mg) once a day and my BP has sky rocketed. It was 210/106 with heart rate of 101/min. I was already on Lisinopril 40 mg/day and hydrochlorothiazide 12.5 mg November 26,2016 when I was started on Suboxone for detox off of oxycodone (Medically ...
I am experiencing a rash on my chest, back and stomach that is raised and red. I have switched my thyroid meds to a combo of levo and naturethroid. About two weeks after taking this combination I developed this rash. Is the medication the cause?
Hi, I don't know if I have a rash from this or not. Last night I itched what I thought was a small mosquito bite [ 10 hours ago] but it is now about 2 inches in diameter. I have been on IC Bupropion only 3 days. Is this what anyone else has encountered?
Hi..Im Jan... I took Indapamide for 10 days and on the morning of the 10th day I developed a terrible rash ..hot and itchy all over my body especially face neck scalp arms chest... it looks and feels really terrible.. wondering if anyone else has experience a reaction to Indapamide for blood ...
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.